MAUDE Adverse Event Report: SMITH & NEPHEW, INC. UHD 4K FLAT PANEL DISPLAY LCD SONY 31\"; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

SMITH & NEPHEW, INC. UHD 4K FLAT PANEL DISPLAY LCD SONY 31\"; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 72205011
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that the monitor was unusual heated after an hour of use.
 
Additional Manufacturer Narrative
There was no relationship found between the returned device and the reported incident.A visual inspection was performed and no deficiencies were observed.A power supply serial number (b)(4) was returned with the monitor.A functional test revealed that the unit performed as expected.A review of the device history record for serial number (b)(4) showed that this unit passed all acceptance criteria and was compliant upon release for distribution in (b)(6) of 2017.There were no indications to suggest the device did not meet product specifications nor did it allege any product deficiencies upon release into distribution.Factors, unrelated to the manufacturing and design of the device which could have contributed to the reported event include comparison to smaller monitors which may run cooler.
 
Additional Manufacturer Narrative
The reported device was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A relationship, if any, between the subject device and the reported event could not be determined.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.

Brand Name
UHD 4K FLAT PANEL DISPLAY LCD SONY 31\"
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key7242322
Report Number1643264-2018-00106
Device Sequence Number1177370
Product Code GCJ
UDI-Device Identifier04548736013940
UDI-Public(01)04548736013940
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryIN
PMA/510(K) Number
K150377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72205011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2018
Initial Date Received by Manufacturer 01/13/2018
Supplement Date Received by Manufacturer03/06/2018
09/12/2018
Initial Report FDA Received Date02/05/2018
Supplement Report FDA Received Date03/08/2018
09/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1